MathSciNet Relay Station
MathSciNet bibliographic data
MR1413566 (97i:14006) 14C25 (11G25)
Colliot-Thélène, Jean-Louis L'arithmétique du groupe de Chow des zéro-cycles. (French) [Arithmetic of the Chow group of zero-cycles] Les Dix-huitièmes Journées Arithmétiques (Bordeaux, 1993). J. Théor. Nombres Bordeaux 7 (1995), no. 1, 51–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement